# SDR YENA2019111950656

- Difficulty date: November 15, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N913JB
- Make and model: Airbus A321-231
- Aircraft serial: 5909
- Aircraft time: 23,016 hours, 7,280 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND  LH DOOR SILL BTW FR 66-68 CORRODED AT FLOOR ATTACHMENT ANCHOR NUTS.ANGLE REPAIR IS REQUIRED IAW SRM 53-41-14-300-001 PRINCIPLE 5 REV. 129; LH DOOR SILL BTW FR 66-68 AT FLOOR ATTACHMENT ANCHOR NUTS REPAIRED IAW SRM 53-41-14-300-001 PRINCIPLE 5 REV 129 ALL WORK ACCOMPLISHED ON WO/999902 LUFTHANSA NR50000936572-0010. THIS REPAIR IS CLASSIFIED AS MAJOR.
